# SDR CWQ2004F00011

- Difficulty date: November 7, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Engine: Pwa JT15D5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Broken
- Location: Flap Actuator
- Part time: 3,887 hours
- Component: Actuator
- Component part number: 99120071
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSP, FOUND RT FLAP ACTUATOR TO HAVE THE CYLINDER TO ATTACH BASE BOLT HEAD SHEARED OFF.  THE HEAD OF THE BOLT WAS STILL ATTACHED TO THE SAFTEY WIRE (THE ACTUATOR WAS NOT LEAKING AND STILL WORKING).  IT APPEARS THAT THE BOLT HAD BEEN BROKEN FOR A WHILE, DUE TO THE DIRT AND GRIME AROUND AREA.  THIS IS NOT THE FIRST TIME WE HAVE SEEN THIS ON THE FLAP ACTUATOR, AT LEAST TWO OTHERS THAT WE HAVE FOUND.
